MathSciNet Relay Station
MathSciNet bibliographic data
MR1241618 (94h:60115) 60J55 (60J30)
Salminen, Paavo On the distribution of supremum of diffusion local time. Statist. Probab. Lett. 18 (1993), no. 3, 219–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement